# SDR ORJA9755

- Difficulty date: April 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N872RA
- Make and model: Doug DC-9-83
- Aircraft serial: 49793
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: BR9687100
- Condition: Discharged
- Location: Empennage
- Component: Bruce
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THREE EMERGENCY LIGHTS ON LEFT HAND BULKHEAD ALONG CATWALK IN EMPENNAGE INOPERABLE.  REMOVED AND REPLACED AFT EMERGENCY LIGHT BATTERY-PACK CHARGER.  OPS CHECK NORMAL.  (X)
